# SDR AALA201707209038

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 11,602 hours, 1,292 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Faulty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  3L LAV HAD A VERY STRONG ELECTRICAL SMELL, NO SMOKE OR HEAT.  TURNED OFF WATER HEAT.  SO STRONG THE ODOR, WE MOVED PASSENGERS.  INSPECTED LAV 3F-1L.  CEILING AND MIRROR LIGHTS CKS OK.  REMOVED AND REPLACED LAV WATER HEATER PER AMM38-13-01 AND IPC 38-13-01-52J.  OPS CKS OK.  LEAK CKS OK.  NO ODOR NOTED.
